| Catalog Number |
509-02-032 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Loss of Range of Motion (2032)
| Date of Event |
05/12/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The agent reported patient was feeling tight and uncomfortable.Dr.Removed the glenoid and poly.He did some removal of scar tissue and washed it out.Replaced the glenoid and poly.Complaint has been evaluated and is similar to report number 1644408-2022-00169; 509-02-032, s800 - revision surgery, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.
Event or Problem Description
Revision surgery - the shoulder was tight, so doctor wanted to do a head and poly exchange.Head looked good so we just did poly.